Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 3, NWS St. Louis, MO

April 23, 2010Boone County, Cole County, Moniteau County, Missouri

NWS St. Louis, MO issued this flash flood warning at Apr 23, 2010, 7:48 PM CDT for Boone County, Cole County, Moniteau County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2010, 7:48 PM CDT (00:48 UTC)
Expired
Apr 24, 2010, 1:30 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Boone County, MO, Cole County, MO, Moniteau County, MO

The radar

The Pleasant Hill radar (KEAX), 152 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 8:10 PM CDTFLASH FLOODCalifornia, MOWATER ON WESTBOUND HIGHWAY 50 JUST WEST OF CITY LIMITS AND ON HIGHWAY O JUST NORTH OF CITY LIMITS. ONE FOOT OF WATER ON PARKVIEW DRIVE IN THE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.8 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 984 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
984 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
519 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.7
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

263 
WGUS53 KLSX 240048
FFWLSX
MOC019-051-135-240630-
/O.NEW.KLSX.FF.W.0003.100424T0048Z-100424T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
748 PM CDT FRI APR 23 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MONITEAU COUNTY IN CENTRAL MISSOURI...
  NORTHWESTERN COLE COUNTY IN CENTRAL MISSOURI...
  SOUTHERN BOONE COUNTY IN CENTRAL MISSOURI...

* UNTIL 130 AM CDT

* AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS PRODUCING HEAVY RAINFAL FROM CALIFORNIA
  TO ASHLAND.  THE RADAR ESTIMATES THAT BETWEEN 2 AND 4 INHCES OF
  RAIN HAS FALLEN FROM JUST WEST OF ASHLAND TO LATHAM.  THE STORM 
  WILL CONTINUE TO PRODUCE 1 TO 2 INCHES OF RAIN OVER NORTHERN
  MONITEAU...NORTHWESTERN COLE AND SOUTHERN BOONE COUNTIES THROUGH
  9 PM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ASHLAND...CALIFORNIA...CLARKSBURG...EASLEY...JAMESTOWN...
  CENTERTOWN AND MCGIRK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.

&&

LAT...LON 3855 9279 3869 9270 3869 9263 3893 9250
      3891 9216 3875 9220 3870 9222 3842 9258
      3842 9261

$$

BRITT
1 follow-up statement
071 
WGUS73 KLSX 240234
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
934 PM CDT FRI APR 23 2010

MOC019-051-135-240630-
/O.CON.KLSX.FF.W.0003.000000T0000Z-100424T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLE MO-MONITEAU MO-BOONE MO-
934 PM CDT FRI APR 23 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN BOONE...
MONITEAU AND NORTHWESTERN COLE COUNTIES UNTIL 130 AM CDT...

AT 925 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH 
FLOODING WAS OCCURRING IN THE CITY OF CALIFORNIA AND ON THE SOUTH 
SIDE OF THE CITY OF COLUMBIA.  THE SLOW MOVING THUNDERSTORM THAT 
PRODUCED THE HEAVY RAINFALL HAS NOW MOVED NORTH OF THE WARNED 
AREA...THOUGH IT WILL TAKE TIME FOR THE FLOOD WATERS TO RECEED.   
DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAIN HAS FALLEN BETWEEN 
LATHAM AND COLUMBIA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ASHLAND... 
CALIFORNIA...KLIEVER...EASLEY...JAMESTOWN AND MCGIRK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3855 9279 3869 9270 3869 9263 3893 9250
      3891 9216 3875 9220 3870 9222 3842 9258
      3842 9261

$$

BRITT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 6:17 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 23, 6:17 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
617 PM CDT FRI APR 23 2010

.DISCUSSION...
/352 PM CDT FRI APR 23 2010/

ACTIVITY THAT DEVELOPED ALONG WARM FRONT HAS LIFTED NORTHWARD AWAY
FROM REGION. NOW KEEPING EYE ON WARM SECTOR AS SPC MESOANALYSIS
SHOWS INCREASING MUCAPES...SURFACE DEWPOINTS...AS WELL AS SURFACE
BASED CAPES AND DECENT WIND SHEAR IN THE LOWER 6KM. SO MAIN FORECAST
ISSUES IN THE SHORT TERM WILL BE CHANCES OF SEVERE WEATHER THIS
EVENING AND AGAIN ON SATURDAY DUE TO SEVERAL WAVES ASSOCIATED WITH
THE WEATHER SYSTEM CENTERED OVER EASTERN CO THIS AFTERNOON.

FOR TONIGHT...WARM FRONT EXTENDING FROM SURFACE LOW OVER EASTERN CO
THROUGH NORTHERN KANSAS THEN INTO MO FROM KMCI TO JUST SOUTH OF KSTL
AS OF 20Z...WILL TAKE ITS TIME LIFTING NORTHWARD OUT OF AREA. SO
WITH SLOW MOVEMENT...WILL SEE STORMS CONTINUE TO DEVELOP SOUTH OF
BOUNDARY IN WARM SECTOR...THEN DRIFT NORTHWARD TOWARDS FRONT
BECOMING MORE SURFACE BASED WITH LARGE HAIL...DAMAGING WINDS AND
ISOLATED TORNADOES POSSIBLE WITH SOME OF THE STORMS. STORMS TO TAPER
OFF AFTER 06Z.

ON SATURDAY...BETTER CHANCES OF SEVERE WEATHER AS STRONG UPPER LEVEL
LOW FINALLY ROTATES AROUND THE BASE OF THE TROF STRENGTHENING
SURFACE LOW ALONG COLD FRONTAL BOUNDARY. THE SURFACE LOW WILL LIFT
NORTHEASTWARD THROUGH SOUTHEAST MO/SOUTHERN IL DURING THE DAY ON
SATURDAY WITH DECENT DEEP LAYER SHEAR...HELICITY VALUES AND CAPES.
DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE THE
PRIMARY THREATS MAINLY ALONG AND SOUTH OF INTERSTATE 70...THOUGH
ISOLATED SEVERE WEATHER NOT OUT OF THE QUESTION FURTHER NORTH DUE TO
THE COLD CORE UPPER LEVEL LOW...STEEP MIDLEVEL LAPSE RATES AND
MODERATE TO STRONG DEEP LAYER SHEAR. THE MAIN THREATS IN THIS AREA
WOULD BE DAMAGING WINDS AND ISOLATED TORNADOES.

SHOWERS AND THUNDERSTORMS TO TAPER OFF SATURDAY NIGHT AS MAIN SYSTEM
EXITS REGION. HOWEVER...WILL SEE SEVERAL SHORTWAVES SLIDE THROUGH
AREA ON THE BACKSIDE OF THIS SYSTEM...WITH SHOWERS POSSIBLE THROUGH
SUNDAY NIGHT. COULD SEE ADDITIONAL SHOWERS MONDAY AND MONDAY
NIGHT...BUT CONFIDENCE IS LOW AT THIS TIME...SO HAVE SILENT SLIGHT
CHANCE POPS DURING THIS PERIOD.

BEYOND THAT...DRY AND COOLER WEATHER IN STORE FOR THE REGION TUESDAY
THROUGH THURSDAY. EXTENDED MODELS ARE HINTING AT ANOTHER ROUND OF
ACTIVITY FOR THURSDAY NIGHT AND FRIDAY...SO ADDED MENTION DURING
THIS PERIOD.

BYRD

&&

.AVIATION...
/612 PM CDT FRI APR 23 2010/

AREA OF SHRA/SCT TSRA OVER CNTRL AND ERN MO WILL CONTINUE TO MOVE
NNEWD AFFECTING KUIN/KCOU THROUGH 03Z AND HAVE INCLUDED TEMPO FOR
SHRA WITH VCTS TO ACCOUNT FOR THIS. A FEW OF THESE STORMS MAY
PRODUCE HAIL AND WIND GUSTS TO 40KTS AND VSBYS MAY FALL TO 1SM
IN HEAVY RAIN. UNDER FURTHER EAST...KSTL/KSUS IS ON THE ERN
FRINGE OF THIS AREA...SO JUST HAVE VCTS. AREA OF TSRA OVER FAR
SERN MO/WRN AR WILL MOVE UP NWD AFFECTING KSTL LATER THIS EVENING
AND OVERNIGHT. EXPECT MVFR CIGS AND VSBYS THROUGH MID MORNING WITH
A REPRIEVE FROM THE RAIN BEFORE A COLD FRONT MOVES FROM WEST TO
EAST BRINGING ADDITIONAL TSRA TO THE AREA.

SPECIFICS FOR KSTL...EXPECT SCT TSRA EARLY THIS EVENING WITH A
BETTER CHANCE OF RAIN AFFECTING THE AREA AFT 03Z. MVFR CIGS ARE
LIKELY OVERNIGHT INTO MID MORNING SATURDAY. ADDITIONAL TSRA ARE
EXPECTED ON SATURDAY AFTERNOON AS A COLD FRONT MOVES ACROSS ERN
MO.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 23, 3:54 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
354 PM CDT FRI APR 23 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-241200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
354 PM CDT FRI APR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY THROUGH TONIGHT AS A FEW ROUNDS MOVE
THROUGH THE AREA. THERE IS A SLIGHT RISK FOR SEVERE STORMS...
ESPECIALLY FOR THIS EVENING...WHERE A FEW STORMS MAY PRODUCE
LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. FOR FURTHER
INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST
STORM PREDICTION CENTER WATCH PRODUCTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS REMAIN LIKELY ON SATURDAY. THERE IS A SLIGHT RISK
FOR SEVERE STORMS...WHERE A FEW STORMS MAY PRODUCE LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE...ESPECIALLY THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Local storm report, Apr 23, 7:04 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
704 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TORNADO          4 NW WARRENTON          38.86N  91.19W
04/23/2010                   WARREN             MO   TRAINED SPOTTER

            BRIEF TORNADO TOUCHDOWN OBSERVED 4 MILES NORTHWEST OF
            WARRENTON

&&

CORRECTED REMARKS

TRUETT
Local storm report, Apr 23, 7:16 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
716 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     WALL CLOUD       2 W JONESBURG           38.85N  91.34W
04/23/2010                   MONTGOMERY         MO   LAW ENFORCEMENT

            ROTATION IN CLOUDS TO THE NORTH OF INTERSTATE 70

&&

TRUETT
Special weather statement, Apr 23, 7:17 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
717 PM CDT FRI APR 23 2010

MOZ041-047-240100-
BOONE MO-MONITEAU MO-
717 PM CDT FRI APR 23 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOONE AND MONITEAU
COUNTIES UNTIL 800 PM CDT...

AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CALIFORNIA...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ASHLAND...
  COLUMBIA...
  MCGIRK...
  JAMESTOWN...
  EASLEY...
  KLIEVER...
  SANDY HOOK...
  HARTSBURG...
  WILTON...
  LUPUS...
  MCBAINE...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CARNEY
Local storm report, Apr 23, 7:30 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
730 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TORNADO          7 NNW WARRENTON         38.91N  91.19W
04/23/2010                   WARREN             MO   UNKNOWN

            LAW ENFORCEMENT REPORTED TORNADO BETWEEN WARRENTON AND
            TRUXTON...LOCATION ESTIMATED.

&&

TRUETT
Local storm report, Apr 23, 7:31 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
731 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FUNNEL CLOUD     HAWK POINT              38.97N  91.13W
04/23/2010                   LINCOLN            MO   LAW ENFORCEMENT

            NUMEROUS REPORTS OF FUNNEL CLOUDS RECEIVED FROM THE
            PUBLIC

&&

TRUETT
Local storm report, Apr 23, 7:40 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
740 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TORNADO          4 E HAWK POINT          38.97N  91.07W
04/23/2010                   LINCOLN            MO   TRAINED SPOTTER

            SMALL TORNADO ON THE GROUND WITH HEAVY ROTATION AND A
            LARGE WALL CLOUD...ONE MILE WEST OF THIS LOCATION.

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:24 PM CDTTornado WarningLSXLincoln, Warren51 min
Apr 23, 8:11 PM CDTTornado WarningLSXLincoln, Pike49 min
Apr 23, 8:51 PM CDTTornado WarningLSXPike18 min
Apr 24, 1:29 AM CDTAreal Flood WarningLSXBoone, Cole, Moniteau9 hr
Apr 24, 11:05 AM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Knox, Lewis and 6 more14 hr
Apr 24, 2:29 PM CDTSevere Thunderstorm WarningLSXCrawford, Gasconade46 min
Apr 24, 3:07 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Washington23 min
Apr 24, 3:31 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Sainte Genevieve, Saint Francois, Saint Louis, Washington44 min
Apr 24, 3:52 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Osage38 min
Apr 24, 3:59 PM CDTTornado WarningLSXFranklin, Jefferson, Saint Louis31 min
Apr 24, 4:01 PM CDTFlash Flood WarningLSXBoone, Callaway, Cole, Osage6 hr
Apr 24, 4:20 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve25 min
Apr 24, 4:25 PM CDTTornado WarningLSXJefferson, Saint Louis, City of Saint Louis35 min
Apr 24, 4:34 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve41 min
Apr 24, 4:43 PM CDTTornado WarningLSXSaint Charles, Saint Louis, City of Saint Louis32 min
Apr 24, 4:53 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Franklin, Gasconade, Montgomery, Osage and 1 more52 min
Apr 24, 5:03 PM CDTTornado WarningLSXSaint Charles57 min
Apr 24, 5:09 PM CDTTornado WarningLSXGasconade, Lincoln, Montgomery, Warren51 min
Apr 24, 5:20 PM CDTAreal Flood AdvisoryLSXAudrain, Boone, Callaway, Marion, Monroe, Ralls and 1 more6 hr
Apr 24, 5:34 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery, Pike, Ralls41 min
Apr 24, 5:45 PM CDTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis6 hr
Apr 24, 5:51 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike, Warren24 min
Apr 24, 6:13 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Pike, Ralls47 min

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.